MathSciNet Relay Station
MathSciNet bibliographic data
MR483496 (58 #3497) 65L10
Usmani, Riaz A. Discrete variable methods for a boundary value problem with engineering applications. Math. Comp. 32 (1978), no. 144, 1087–1096.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement